# SDR SROM200700011

- Difficulty date: August 8, 2007
- Submitted: September 7, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,551 hours, 36,808 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 658276415
- Condition: Corroded
- Location: Lt Mlg
- Part time: 38,551 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR279 - PITTING LEFT MAIN LANDING GEAR TRUNNION SUPPORT BEAM UPPER SURFACE (LIGHT).  REPLACED LEFT MLG SUPPORT BEAM IN ACCORDANCE WITH BOEING 737 AMM 57-15-0.
